Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Author index volume 57 (1995)
 
 
Title: Author index volume 57 (1995)
Author:
Appeared in: Discrete applied mathematics
Paging: Volume 57 (1995) nr. I pages 2 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands